CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
LIOUVILLE THEOREMS ON THE UPPER HALF SPACE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 9, 页码: 5373-5381
Authors:  Wang, Lei;  Zhu, Meijun
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
Divergent operator  Liouville theorem  extension problem  positive kernels  modified Kelvin transformation  moving sphere method  
Results on entire solutions for a degenerate critical elliptic equation with anisotropic coefficients 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 2, 页码: 221-242
Authors:  Chen ShaoWei;  Lin LiShan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
weighted Sobolev inequalities  Harnack inequality  moving sphere method  variational identities